# SDR 9522159310

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Not Closed
- Location: Fwd Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IND-MSP - AS POWER WAS APPLIED FOR TAKEOFF, THE FORWARD CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED.  ABORTED TAKEOFF AND ANNUNCIATOR REMAINED ILLUMINATED.  MAINTENANCE RECLOSED DOOR UPON RETURN TO GATE AREA.  DEPARTED IND WITHOUT FURTHER INCIDENT.
